# SDR SWAA990977

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- System (JASC): 7170 · Engine Drains
- Part: Moisture Trap
- Part number: 493645
- Condition: Reqd Service
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE SURGING PLUS OR MINUS 0.10 EPR AT TAKEOFF POWER.  TAKEOFF REJECTED BELOW 60 KNOTS.  DRAINED NR 1 ENGINE MOISTURE TRAP. RAN ENGINE, OPS CHECK GOOD  PER MM.
